RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1951, Volume 15, Issue 6  


On a certain system of relations in periodic groups with period a power of a prime number
I. N. Sanov
477
Direct and inverse spectra of topological groups and their character theories
N. Ya. Vilenkin
503
A universal continuous mapping of Hilbert space
R. Yu. Matskina
533
On the solution of a mixed problem for hyperbolic equations
O. A. Ladyzhenskaya
545
On uniqueness conditions for limit distributions
G. M. Ginzburg
563
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019